MathSciNet Relay Station
MathSciNet bibliographic data
MR32003 27.2X
Pagni, Mauro Su un teorema relativo all'esistenza di soluzioni per un sistema di $n$ equazioni ad $n$ incognite. (Italian) Rend. Sem. Mat. Univ. Padova 18, (1949). 234–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement